Chronic Spots Appear On The Hands?
I want to ask? My hands have been spotted for almost 2 years but they don’t heal when I use various medicines, the last time I went to a dermatologist, I was given medicine, the same as the ointment, it was healed, but it appeared again, then I gave the ointment again, my hand instead kriput2, please give a solution, r n
Thank you for asking HealthReplies.com.
The appearance of spots on the hands can be caused by many factors, not only allergies, but it can also be due to:
Nevi (moles) Skin infections, eg tinea manum (fungus), scabies (scabies), miliaria (prickly heat) Contact dermatitis (skin inflammation due to contact with an irritating substance, or due to allergies to certain substances that come into contact with the skin) Keratosis pilaris ( genetic disorders that cause excessive keratinization of hair follicles) Insect bites Atopic dermatitis (chronic skin inflammation due to atopic tendencies, often occurs in people with asthma and allergic rhinitis) Drug eruption (manifestation of hypersensitivity to drugs that appear on the skin) Skin tags, etc. to deal with complaints on the freckled skin can vary depending on the cause of the appearance of the spots. Skin that looks wrinkled after using certain ointments may occur due to disturbed skin moisture due to the use of inappropriate creams. It could also be, hand wrinkled skin is caused by exposure to excessive cold temperatures, the habit of rubbing the skin, or other causes.
Our advice, if you have already checked your complaint to a doctor but it has not improved, try to check with a dermatologist again so that you will be evaluated for the trigger of your complaint and given the best treatment.
In the meantime, you should first do the following tips:
Not scratching or rubbing the skin excessively Bathing regularly Use a moisturizer on the skin after bathing Does not squeeze or peel off spots that appear forcibly Avoid direct or indirect contact with other people who have infectious skin diseases Do not use ointments or drugs carelessly to overcome your complaints , without direct advice from a doctor. Hope it helps.